In: Mathematica Slovaca, vol. 56, no. 2
Jiří Rachůnek - Vladimír Slezák
Rok, strany: 2006, 223 - 233
Dually residuated lattice ordered monoids ($DR\ell$-monoids) form a large class that contains among others all lattice ordered groups, fuzzy structures which need not be commutative, for instance, pseudo $BL$-algebras and $GMV$-algebras (= pseudo $MV$-algebras) and Brouwerian algebras. In the paper, two concepts of negation in bounded $DR\ell$-monoids are introduced and their properties are studied in general as well as in the case of the so-called good $DR\ell$-monoids. The sets of regular and dense elements of good $DR\ell$-monoids are described.
Rachůnek, J., Slezák, V. 2006. Bounded dually residuated lattice ordered monoids as a generalization of fuzzy structures. In Mathematica Slovaca, vol. 56, no.2, pp. 223-233. 0139-9918.
Rachůnek, J., Slezák, V. (2006). Bounded dually residuated lattice ordered monoids as a generalization of fuzzy structures. Mathematica Slovaca, 56(2), 223-233. 0139-9918.